On strategy-proofness and semilattice single-peakedness

Recognition Program

Authors: Agustín G Bonifacio and Jordi Massó

Games and Economic Behavior, Vol. 124, 219-238, November, 2020

We study social choice rules defined on the domain of semilattice single-peaked preferences. Semilattice single-peakedness has been identified as the condition that a set of preferences must satisfy so that the set can be the domain of a strategy-proof, tops-only, anonymous and unanimous rule. We characterize the class of all such rules on that domain and show that they are deeply related to the supremum of the underlying semilattice structure.

This paper originally appeared as Barcelona School of Economics Working Paper 1087
This paper is acknowledged by the Barcelona GSE Research Recognition Program